# SDR IPXA2025033188075

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 69,140 hours, 23,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310090
- Part serial: 001322
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, TOP PANEL 666KT SKIN DISBOND, 22 INCH TO INBOARD EDGE AREA (REPAIR) CLEAN, SEAL AND FINFISH AT REPAIR AREA I.A.W. 767-300F SRM 51-70-10-2R-0 PARAGRAPH 22 REV.91.  OPEN
